# SDR DL75E091550

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 41,853 hours, 14,295 cycles
- Engine: Pwa PW2037
- Engine time: 29,349 hours, 10,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728780
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 29,349 hours, 10,302 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG OIL SEAL STATUS MSG.  REPLACED ENGINE.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
